# SDR SWAA2024042376735

- Difficulty date: April 19, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 45,862 hours, 27,977 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR HANDLE CAM PLATE IS LOOSE<[01] TIGHTENED FWD SERVICE DOOR HANDLE CAM PLATE PER AMM 20-50-11;[02] C/W INSPECTION
